MAUDE Adverse Event Report: KATECHO, INCORPORATED PP:ZOLL DC;MINI,TRANSLUCENT; PADPRO

KATECHO, INCORPORATED PP:ZOLL DC;MINI,TRANSLUCENT; PADPRO
Model Number 2602Z
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to conmed for evaluation with used original packaging.Catalog and lot numbers were verified.Visual inspection of the back pad noted that there was a slight defect in the gel and substrate.Testing of conductivity was conducted on both the front and back pad using a multimeter with no abnormalities observed.The pads were also subjected to iec testing; this testing concluded the pad set did not pass the requirements for large signal impedance.The manufacture, (b)(4), provided lot history record for our review.The review of this document found no-nonconformance's pertaining to the failure mode observed in the complaint.The product test results indicated acceptable product release.A historical review of complaint data revealed a total of 8 similar complaints, with 3 confirmed devices, in the past two years.In the same timeframe, (b)(4) units have been sold worldwide, making the rate of occurrence of this failure (b)(4) percent.A risk analysis was performed and found this failure mode and occurrence to be consistent with current risk documents.The instructions for use advise the user of the following.If the electrodes do not adhere properly to the patient, apply a new pair.Due to the severity of this malfunction, the investigation process has been escalated to a higher level in conmed and at the manufacturer of this device, (b)(4).A ship hold has been initiated to hold suspect padpro inventory until investigation is completed.This issue will continue to be monitored through the complaint system.
 
Event or Problem Description
A conmed sales representative reported on behalf of the user facility that the padpro pads failed testing.The pads were used on a variety of patients; impedance and troubleshooting were performed as well, but the pads did not function as intended.This incident is not associated with one patient or event.No patient injury was reported.This report is raised on the basis of a reported malfunction with potential for injury with recurrence.

Brand Name
PP:ZOLL DC;MINI,TRANSLUCENT
Common Device Name
PADPRO
Manufacturer (Section D)
KATECHO, INCORPORATED
2500 bell avenue
des moines IA 50321
MDR Report Key7006873
Report Number1320894-2017-00243
Device Sequence Number19115242
Product Code MKJ
UDI-Device Identifier10653405042549
UDI-Public(01)10653405042549(17)191116(30)1(10)Y11141607
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K002280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/16/2019
Device Model Number2602Z
Device Catalogue Number2602Z
Device Lot NumberY11141607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1